# SDR REXA2013020800278

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 18,404 hours, 15,933 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4005 (MEM TO IND) JUST AFTER TAKEOFF DURING CLIMBOUT, RT ENGINE ITT SPIKED INTO THE RED, INDICATING 998 DEGREES.  AIRCRAFT PERFORMED AN AIR RETURN BACK TO MEM AND ITT CONTINUED TO FLUCTUATE FROM NEAR NORMAL TO 998 DEGREES, AT ALL POWER SETTINGS, UNTIL ENGINE WAS SHUT DOWN AFTER LANDING.  RIGHT ENGINE MISCOMP CAUTION MESSAGE.  REMOVED AND REPLACED THE THERMOCOUPLE ASSEMBLY IAW AMM 71-11-05.  OPS CHECK GOOD.
